# SDR CALA2023061901918

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 13,767 hours, 1,472 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 162Z1831504
- Condition: Cracked
- Location: Panel 621qb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PANEL 621QB DISCOVERED BOTTOM OF RIB ASSY P/N 162Z1531-504 (REFERENCE IPD 57-41-09-45 ITEM 85),AT APPROX WSTA 1063.85, CRACKED AND DENTED ABOVE DAMAGED AREA FOR WHICH THE PANEL WAS REMOVED. REFERENCE. UPDATED LOG PAGE WITH PICTURES. ADDED PIC FROM SHEET METAL. IN ORDER TO REMOVE THE RIB FOR REPLACEMENT, OTHER MAINTENANCE WILL BE REQUIRED. SLAT REMOVAL, GROUND WIRE REMOVAL, WIRE RUN REMOVAL, FLEX SHAFT REMOVAL, UPPER AND LOWER ROLLER BEARING REMOVAL AND POSSSIBLY MORE. REFER TO ATTCHED PHOTOS FOR SLAT # 11 MAIN TRACK O/B OUTER RIB PERMANENT REPAIR ACCOMPLISHED BY BOEING AOG TEAM ALL WORK PERFORMED UNDER ECRA 5741-01504.
